# SDR UALA2008111306307

- Difficulty date: October 29, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 54,248 hours, 10,268 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Blocked
- Location: Bleed Air System
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LOSS OF ALL WATER PRESSURE.  FLIGHT DIVERTED.  FOUND BLEED AIR PRESSURE REGULATOR BLOCKED.  CLEANED AND NOW WATER PRESSURE TO LAV AND GALLEY NORMAL.
